MAUDE Adverse Event Report: Zimmer GmbH AVENIR STD STEM CEMENTED 3; Prosthesis, Hip

Zimmer GmbH AVENIR STD STEM CEMENTED 3; Prosthesis, Hip
Catalog Number 01.06010.203
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848); Hematoma (1884); Joint Dislocation (2374)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury

Brand Name
AVENIR STD STEM CEMENTED 3
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50933185
Report Number0009613350-2026-00481
Device Sequence Number16142221
Product Code LZO
UDI-Device Identifier00889024590779
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number01.06010.203
Device Lot Number3260639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale